# SDR P5CA202002198050

- Difficulty date: February 17, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 16,612 hours, 4,574 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Retainer
- Part number: 149T6906Y12
- Condition: Corroded
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - RETAINER, R/H MLG DOOR INBD SIDE SEAL RETAINER.( DRILLED SCREW HOLES ON NEW RETAINER IAW SRM 51-40-02 AND SRM 51-40-05 REV. 76 AND DWG NO. 149T6906 SH01 REV. E SH02 REV. H SH03 REV. A. JOB COMPLETED AND CONDITION CHECK NORMAL. REMOVE/INSTALL REF JOB ATTACHING SHEET 0207476, 0207477. )
